Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 166, NWS Birmingham, AL

July 12, 20207 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 12, 2020, 3:49 PM CDT for 7 counties in Alabama. It was in force for 60 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2020, 3:49 PM CDT (20:49 UTC)
Expired
Jul 12, 2020, 4:49 PM CDT
In force
60 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Autauga County, AL, Bullock County, AL, Elmore County, AL, Lowndes County, AL, Macon County, AL, Montgomery County, AL, Pike County, AL

The radar

The Maxwell AFB radar (KMXX), 74 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 4:03 PM CDTTSTM WND DMG5 Nnw Gordonville, ALTREES DOWN ON CR 17 IN LOWNDES COUNTY. TIME ESTIMATED BY RADAR.
Jul 12, 4:08 PM CDTTSTM WND DMG4 N Letohatchee, ALTREES DOWN ON CR 26. TIME ESTIMATED BY RADAR.
Jul 12, 4:11 PM CDTTSTM WND DMG1 Nw Calhoun, ALTREES DOWN ON CR 33 NEAR CALHOUN COMMUNITY. TIME ESTIMATED BY RADAR.
Jul 12, 4:11 PM CDTTSTM WND DMG2 S Montgomery Country, ALPER SHERIFFS OFFICE: NUMEROUS TREES DOWN ACROSS MONTGOMERY COUNTY. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 12:09 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2020-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2020-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
1793 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

348 
WUUS54 KBMX 122049
SVRBMX
ALC001-011-051-085-087-101-109-122200-
/O.NEW.KBMX.SV.W.0166.200712T2049Z-200712T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
349 PM CDT Sun Jul 12 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northwestern Pike County in southeastern Alabama...
  Southern Autauga County in central Alabama...
  Southern Elmore County in east central Alabama...
  Western Bullock County in southeastern Alabama...
  Lowndes County in south central Alabama...
  Southwestern Macon County in southeastern Alabama...
  Montgomery County in south central Alabama...

* Until 500 PM CDT.

* At 349 PM CDT, severe thunderstorms were located along a line
  extending from near Benton to near Milstead, moving southeast at 35
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Montgomery, Prattville, Millbrook, Wetumpka, Union Springs, Fort
  Deposit, Mosses, Hayneville, Meadville, Milstead, Pike Road,
  Elmore, Coosada, Deatsville, Eclectic, Autaugaville, White Hall,
  Shorter, Gordonville and Lowndesboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3197 8620 3197 8630 3205 8631 3205 8641
      3204 8640 3196 8641 3196 8671 3234 8683
      3235 8681 3241 8685 3243 8683 3244 8686
      3249 8688 3263 8600 3201 8555 3194 8618
TIME...MOT...LOC 2049Z 330DEG 29KT 3235 8680 3248 8591 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
5 follow-up statements
484 
WWUS54 KBMX 122103
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
403 PM CDT Sun Jul 12 2020

ALC001-011-051-085-087-101-109-122200-
/O.CON.KBMX.SV.W.0166.000000T0000Z-200712T2200Z/
Pike AL-Autauga AL-Elmore AL-Bullock AL-Lowndes AL-Macon AL-
Montgomery AL-
403 PM CDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN PIKE...SOUTHERN AUTAUGA...SOUTHERN ELMORE...WESTERN
BULLOCK...LOWNDES...SOUTHWESTERN MACON AND MONTGOMERY COUNTIES...

At 403 PM CDT, severe thunderstorms were located along a line
extending from near White Hall to near Milstead, moving southeast at
35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Montgomery, Prattville, Millbrook, Union Springs, Fort Deposit,
Mosses, Hayneville, Meadville, Milstead, Pike Road, White Hall,
Shorter, Gordonville, Lowndesboro, Benton, Hyundai Motors Of Alabama,
Auburn University In Montgomery, Dublin, Woodcrest and Beans
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3238 8683 3253 8593 3252 8592 3201 8555
      3194 8618 3197 8620 3197 8630 3205 8631
      3205 8641 3204 8640 3196 8641 3196 8671
      3234 8683 3235 8681
TIME...MOT...LOC 2103Z 330DEG 29KT 3227 8674 3240 8586 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
024 
WWUS54 KBMX 122109
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
409 PM CDT Sun Jul 12 2020

ALC001-051-122119-
/O.CAN.KBMX.SV.W.0166.000000T0000Z-200712T2200Z/
Autauga AL-Elmore AL-
409 PM CDT Sun Jul 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN AUTAUGA AND SOUTHERN
ELMORE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled. Please report any 
wind damage, including downed trees, to your local law enforcement 
or emergency management.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central, south central, southeastern and east central Alabama.

LAT...LON 3197 8620 3197 8630 3205 8631 3205 8641
      3204 8640 3196 8641 3196 8671 3234 8683
      3231 8681 3235 8677 3238 8662 3234 8652
      3240 8646 3245 8619 3241 8605 3245 8599
      3246 8588 3201 8555 3194 8618
TIME...MOT...LOC 2109Z 330DEG 30KT 3223 8673 3236 8585 

$$

ALC011-085-087-101-109-122200-
/O.CON.KBMX.SV.W.0166.000000T0000Z-200712T2200Z/
Pike AL-Bullock AL-Lowndes AL-Macon AL-Montgomery AL-
409 PM CDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN PIKE...WESTERN BULLOCK...LOWNDES...SOUTHWESTERN
MACON AND MONTGOMERY COUNTIES...

At 409 PM CDT, severe thunderstorms were located along a line
extending from near Gordonville to near Liverpool, moving southeast
at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Montgomery, Union Springs, Fort Deposit, Mosses, Hayneville,
Meadville, Milstead, Pike Road, White Hall, Shorter, Gordonville,
Lowndesboro, Benton, Hyundai Motors Of Alabama, Auburn University In
Montgomery, Dublin, Woodcrest, Beans Crossroads, Snowdoun and
Shopton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3197 8620 3197 8630 3205 8631 3205 8641
      3204 8640 3196 8641 3196 8671 3234 8683
      3231 8681 3235 8677 3238 8662 3234 8652
      3240 8646 3245 8619 3241 8605 3245 8599
      3246 8588 3201 8555 3194 8618
TIME...MOT...LOC 2109Z 330DEG 30KT 3223 8673 3236 8585 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
538 
WWUS54 KBMX 122123
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
423 PM CDT Sun Jul 12 2020

ALC011-085-087-101-109-122200-
/O.CON.KBMX.SV.W.0166.000000T0000Z-200712T2200Z/
Pike AL-Bullock AL-Lowndes AL-Macon AL-Montgomery AL-
423 PM CDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN PIKE...WESTERN BULLOCK...SOUTHEASTERN LOWNDES...
SOUTHWESTERN MACON AND MONTGOMERY COUNTIES...

At 423 PM CDT, severe thunderstorms were located along a line
extending from Mosses to near Hardaway, moving southeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Southern Montgomery, Union Springs, Fort Deposit, Mosses, Hayneville,
Meadville, Pike Road, Gordonville, Pine Level, Hyundai Motors Of
Alabama, Beechwood, Aberfoil, Dublin, Franklin Field, Beans
Crossroads, Snowdoun, Shopton, Grady, Sellers and Davenport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3222 8679 3238 8582 3201 8555 3194 8618
      3197 8620 3197 8630 3205 8631 3205 8641
      3204 8640 3196 8641 3196 8671
TIME...MOT...LOC 2123Z 330DEG 29KT 3216 8668 3229 8580 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
915 
WWUS54 KBMX 122136
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
436 PM CDT Sun Jul 12 2020

ALC087-122146-
/O.CAN.KBMX.SV.W.0166.000000T0000Z-200712T2200Z/
Macon AL-
436 PM CDT Sun Jul 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MACON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central and southeastern Alabama.

LAT...LON 3213 8676 3223 8572 3201 8555 3194 8618
      3197 8620 3197 8630 3205 8631 3205 8641
      3204 8640 3196 8641 3196 8671
TIME...MOT...LOC 2136Z 338DEG 33KT 3199 8666 3220 8571 

$$

ALC011-085-101-109-122200-
/O.CON.KBMX.SV.W.0166.000000T0000Z-200712T2200Z/
Pike AL-Bullock AL-Lowndes AL-Montgomery AL-
436 PM CDT Sun Jul 12 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN PIKE...WESTERN BULLOCK...SOUTHEASTERN LOWNDES AND
SOUTHERN MONTGOMERY COUNTIES...

At 436 PM CDT, severe thunderstorms were located along a line
extending from near Lowndes County Airport to near Union Springs,
moving south at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Union Springs, Fort Deposit, Meadville, Gordonville, Pine Level,
Beechwood, Aberfoil, Dublin, Franklin Field, Beans Crossroads,
Shopton, Grady, Sellers, Davenport, Ramer, Lowndes County Airport,
Strata, Naftel, Logan and Sprague.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3213 8676 3223 8572 3201 8555 3194 8618
      3197 8620 3197 8630 3205 8631 3205 8641
      3204 8640 3196 8641 3196 8671
TIME...MOT...LOC 2136Z 338DEG 33KT 3199 8666 3220 8571 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
992 
WWUS54 KBMX 122149
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
449 PM CDT Sun Jul 12 2020

ALC011-085-101-109-122159-
/O.CAN.KBMX.SV.W.0166.000000T0000Z-200712T2200Z/
Pike AL-Bullock AL-Lowndes AL-Montgomery AL-
449 PM CDT Sun Jul 12 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PIKE...WESTERN
BULLOCK...SOUTHEASTERN LOWNDES AND SOUTHERN MONTGOMERY COUNTIES IS
CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central and southeastern Alabama.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.

LAT...LON 3213 8676 3223 8572 3201 8555 3194 8618
      3197 8620 3197 8630 3205 8631 3205 8641
      3204 8640 3196 8641 3196 8671
TIME...MOT...LOC 2146Z 330DEG 29KT 3192 8661 3213 8566 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 12:39 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jul 12, 12:39 PM CDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1239 PM CDT Sun Jul 12 2020

.UPDATE...
For 18Z Aviation.

&&

.SHORT TERM...
/Updated at 0955 AM CDT Sun Jul 12 2020/

Multiple lines of convection currently underway as the forecasted
moisture gradient and boundary builds south/southeast. The
unusual orientations stem from the axis of higher pwats, one
across Tennessee and the other in Central Mississippi. It is
likely after the initial line moves in from the west and weakens
that there will be some limited recovery, therefore, a large
portion of the northern CWA will see multiple rounds of
thunderstorms through this afternoon. As the day progresses,
should see these multiple lines congeal into a more southwest to
northeast oriented MCS as it progresses southeastward.

The severe weather threat remains as instability values are high
with steeper lapse rates and drier air aloft. Some hail and
higher wind gusts are the main threats through the afternoon and
early evening.

17/KLAWS

.LONG TERM...
/Updated at 245 AM CDT Sun Jul 12 2020/
Tuesday through Sunday.

Features.

On Monday, expect longwave troughing extending from Southeast
Canada southward over much of the Eastern United States. Deep-
layer ridging will be centered over Southwest Texas with longwave
ridging extending northeast into the Western Great Lakes region. A
potent upper low will be situated over South- Central Canada with
nearly zonal flow across the Pacific Northwest.

Expect the longwave trough to slide further east as we head into
Tuesday while the Deep-layer ridging to our west becomes
positioned over Central Texas with height rises locally a s
ridging builds further east into the region.

On Wednesday and Thursday the ridging will be the primary
influence to our local forecast as it remains to our west,
centered over Central Texas. Further height rises will support hot
temperatures across the area through late week. During this time,
the longwave ridge moves east in the increasingly zonal northern
stream. This flattening of the ridge meridionally will result in
the ridge elongating zonally from the Desert Southwest eastward
into the Lower Mississippi River Valley region.

By Friday, the ridge becomes centered over the Arklatex region.
It is at this point in time where global model member solutions
diverge enough to result in overall pattern uncertainty. The fast
zonal flow with the northern stream persists with a deep trough
expected to move into the Pacific Northwest. Ridging will remain
centered to our west, however, like last night a few members
depict a weakness forming to our immediate northeast and even one
solution develops an upper low. The overall expectation during
this time period despite the increased uncertainty will be for the
ridging to remain anchored to our west while some weakening
occurs, especially to our immediate northeast and east.

Forecast.

Tuesday through Wednesday.

Expect fair skies with generally isolated to widely scattered
shower and thunderstorm activity largely confined to our south and
western counties where better deeper moisture looks to exist. The
convection that does develop will provide some localized heat
relief. Otherwise, expect highs to range from the low to mid 90s
north and east to the mid to upper 90s west and south. Lows will
range from the upper 60s north and east to the mid 70s south and
west.

Thursday through Sunday.

The lower and middle levels are expected to gradually become more
moist as we progress into the mid to late week time frame. Hot
temperatures are expected outside areas that experience
convection. The moistening lower and middle levels combined with
the hot temperatures will provide ample surface-based instability
for shower and thunderstorm activity during the late morning into
early afternoon hours and this activity will have better chances
to linger further into the evening hours. Look for shower and
thunderstorm chances to become more scattered with higher PoP's
across the south and eastern areas generally around the periphery
of the ridging to our west. Highs will range from around 90
northeast to the mid 90s south and west. Lows will range from
around 70 northeast to the mid 70s south and west.

05

&&

.AVIATION...
18Z TAF Discussion.

Rather large MCS currently ongoing across the northern-third of
the CWA. Accounted for a timed predominant +TSRA at each site. It
should be rather intense, but short-lived with higher wind gusts,
reduced cig/vis. May be small hail mixed in as well. Behind the
line, it should clear rather quickly with some sct cigs and calmer
winds through the overnight period.

17/KLAWS

&&

.FIRE WEATHER...

Increased shower and thunderstorm activity is expected this
afternoon and evening. Chances for showers and storms will be
largely isolated Monday through Wednesday followed by more of a
scattered coverage for the latter portion of the work week with
best chances south and east. High temperatures will reach well
into the 90s through much of the work week. Overnight lows will
increase into the low to mid 70s over the next several days.

Relative humidity values will drop into the mid 30s to low 40s
this afternoon. Minimum values should remain above 40 percent on
Monday. Values will bottom out in the mid 30 to around 40 percent
range on Tuesday through Thursday. Minimum values look to remain
above 40 percent on Friday and Sunday.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     70  90  69  95  69 /  40  10   0   0   0
Anniston    71  90  69  95  69 /  50  10   0   0   0
Birmingham  72  92  72  96  72 /  40  10   0  10   0
Tuscaloosa  73  93  72  96  74 /  40  10   0  20  10
Calera      72  92  71  96  72 /  50  10   0  10   0
Auburn      71  91  72  95  72 /  60  20   0  10   0
Montgomery  73  93  74  97  74 /  60  20   0  20  10
Troy        73  93  74  97  73 /  70  20  10  30  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jul 12, 11:57 AM CDT, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1157 AM CDT Sun Jul 12 2020

ALZ011>015-017>050-132000-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1157 AM CDT Sun Jul 12 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe thunderstorms are possible thru 7 PM this evening. Damaging
winds up to 60 mph will be the primary threat, but large hail is also
possible.

Heat indices may briefly approach 105 across the far southwest
portions of Central Alabama this afternoon. Take extra precautions
if spending time outdoors.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heat indices may reach 105 degrees or slightly above each afternoon
across portions of Central Alabama. Take extra precautions if
spending time outdoors.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
today into this evening. Please follow all local, state, and CDC
guidelines in regards to travel.

In the hours before

Local storm report, Jul 12, 3:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 PM CDT SUN JUL 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     3 NNW ODENVILLE         33.72N 86.41W
07/12/2020                   ST. CLAIR          AL   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
            NNW ODENVILLE. TREES DOWN ON HWY 174 BETWEEN
            SPRINGVILLE AND ODENVILLE. TIME ESTIMATED BY
            RADAR. CORRECTS TIME.

&&
Local storm report, Jul 12, 3:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
339 PM CDT SUN JUL 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     3 W HELICON             34.13N 87.19W
07/12/2020                   WINSTON            AL   LAW ENFORCEMENT

            TREES DOWN NORTH OF ARLEY. TIME ESTIMATED BY
            RADAR.

&&
Local storm report, Jul 12, 3:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
341 PM CDT SUN JUL 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     TSTM WND DMG     LYNN                    34.05N 87.55W
07/12/2020                   WINSTON            AL   LAW ENFORCEMENT

            TREES DOWN IN LYNN. NUMEROUS TREES DOWN
            THROUGH WINSTON COUNTY. TIME ESTIMATED BY
            RADAR.

&&
Special weather statement, Jul 12, 3:43 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
343 PM CDT Sun Jul 12 2020

ALZ041>046-048-049-122145-
Pike AL-Autauga AL-Lowndes AL-Montgomery AL-Macon AL-Bullock AL-
Russell AL-Elmore AL-
343 PM CDT Sun Jul 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PIKE...AUTAUGA...
SOUTHERN ELMORE...BULLOCK...LOWNDES...MACON...MONTGOMERY AND WEST
CENTRAL RUSSELL COUNTIES UNTIL 445 PM CDT...

At 343 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Reeves Airport to near Benton. Movement
was southeast at 40 mph.

Winds of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Montgomery, Prattville, Millbrook, Tuskegee, Wetumpka, Tallassee,
Union Springs, Fort Deposit, Mosses, Notasulga, Hayneville,
Hurtsboro, Midway, Meadville, Milstead, Pike Road, Elmore, Coosada,
Deatsville and Eclectic.

LAT...LON 3196 8630 3205 8631 3205 8641 3204 8640
      3196 8641 3196 8671 3233 8684 3243 8683
      3255 8691 3256 8684 3262 8599 3261 8589
      3249 8589 3249 8580 3258 8580 3258 8566
      3250 8544 3241 8540 3202 8543 3195 8618
TIME...MOT...LOC 2043Z 324DEG 33KT 3251 8591 3237 8681

89^GSatterwhite
Local storm report, Jul 12, 3:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
345 PM CDT SUN JUL 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     3 W YATES DAM           32.58N 85.95W
07/12/2020                   ELMORE             AL   EMERGENCY MNGR

            TREES DOWN ON TALLASEE HWY. TIME ESTIMATED
            BY RADAR.

&&
Local storm report, Jul 12, 3:48 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CDT SUN JUL 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     4 SSW ASHVILLE          33.78N 86.28W
07/12/2020                   ST. CLAIR          AL   PUBLIC

            NUMEROUS TREES DOWN AROUND SPRINGVILLE,
            ASHVILLE, RAGLAND. TIME ESTIMATED BY RADAR.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 9:03 AM CDTSpecial Weather StatementBMXMarion42 min
Jul 12, 9:07 AM CDTSpecial Weather StatementBMXLamar, Pickens23 min
Jul 12, 9:40 AM CDTSpecial Weather StatementBMXPickens35 min
Jul 12, 10:50 AM CDTSpecial Weather StatementBMXWinston40 min
Jul 12, 10:57 AM CDTSevere Thunderstorm WarningBMXWinston35 min
Jul 12, 11:18 AM CDTSevere Thunderstorm WarningBMXMarion57 min
Jul 12, 11:38 AM CDTSevere Thunderstorm WarningBMXWinston52 min
Jul 12, 11:48 AM CDTSevere Thunderstorm WarningBMXBlount57 min
Jul 12, 12:02 PM CDTAreal Flood AdvisoryBMXMarion, Winston3 hr
Jul 12, 12:09 PM CDTSevere Thunderstorm WarningBMXWalker66 min
Jul 12, 12:11 PM CDTSpecial Weather StatementBMXFayette, Lamar64 min
Jul 12, 12:25 PM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair65 min
Jul 12, 12:29 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar61 min
Jul 12, 12:49 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker56 min
Jul 12, 1:06 PM CDTSevere Thunderstorm WarningBMXCalhoun, Talladega54 min
Jul 12, 1:25 PM CDTSevere Thunderstorm WarningBMXShelby65 min
Jul 12, 1:45 PM CDTSpecial Weather StatementBMXBibb45 min
Jul 12, 1:57 PM CDTSpecial Weather StatementBMXClay48 min
Jul 12, 2:00 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega46 min
Jul 12, 2:05 PM CDTSpecial Weather StatementBMXCoosa55 min
Jul 12, 2:10 PM CDTSpecial Weather StatementBMXBibb, Greene, Hale50 min
Jul 12, 2:23 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Perry55 min
Jul 12, 2:25 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Talladega, Tallapoosa66 min
Jul 12, 2:40 PM CDTSpecial Weather StatementBMXRandolph35 min
Jul 12, 2:56 PM CDTSpecial Weather StatementBMXAutauga, Elmore49 min
Jul 12, 2:58 PM CDTSpecial Weather StatementBMXDallas, Perry, Sumter47 min
Jul 12, 3:01 PM CDTSpecial Weather StatementBMXTallapoosa44 min
Jul 12, 3:17 PM CDTSevere Thunderstorm WarningBMXChambers, Elmore, Lee, Macon, Tallapoosa58 min
Jul 12, 3:43 PM CDTSpecial Weather StatementBMXAutauga, Bullock, Elmore, Lowndes, Macon, Montgomery62 min
Jul 12, 3:52 PM CDTSpecial Weather StatementBMXMacon, Russell68 min
Jul 12, 4:07 PM CDTSpecial Weather StatementBMXMarengo38 min
Jul 12, 4:48 PM CDTSpecial Weather StatementBMXPike42 min
Jul 12, 4:58 PM CDTSpecial Weather StatementBMXBarbour47 min
Jul 12, 5:21 PM CDTSpecial Weather StatementBMXPike39 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.